I've been on an adrenal/hormone treatment regime for about 6 months and recently discovered a couple scraggly little hairs in my right armpit. There's hope! But at this rate, it may take a long time. We'll see.
On a related note, I have to take a moment to vent. When battling with my previous MD over my long laundry list of adrenal/thyroid symptoms, he told me that all of my symptoms were explained by depression except for the hair loss. He had no explanation for the hair loss and insisted that I was most likely just depressed. God help us all who have had to endure such outrageous nonsense.
I do agree re the Doctors, I take Adrenal supplements now and have found them a great help and I am also starting some Thyroid supplements , I too got sick of being palmed off with telling me I was suffering from anxiety or other stuff, and put onto the Med of the week from the drug companies with the biggest kick back and samples to offer, their clients" I am aware that not all the MDs are like this ,and maybe I have been unlucky.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.